Alert archive / Maine / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 49, NWS Gray, ME

July 23, 2014Franklin County, Oxford County, Somerset County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Jul 23, 2014, 3:53 PM EDT for Franklin County, Oxford County, Somerset County, Maine. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2014, 3:53 PM EDT (19:53 UTC)
Expired
Jul 23, 2014, 4:30 PM EDT
In force
37 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Franklin County, ME, Oxford County, ME, Somerset County, ME

The radar

The Portland,ME radar (KGYX), 117 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 3:55 PM EDTTSTM WND DMGRangeley, METREES AND WIRES DOWN ON JUDKIN ROAD IN RANGELY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 2:17 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2014-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2014-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1273 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

728 
WUUS51 KGYX 231953
SVRGYX
MEC007-017-025-232030-
/O.NEW.KGYX.SV.W.0049.140723T1953Z-140723T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
353 PM EDT WED JUL 23 2014

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SOMERSET COUNTY IN WEST CENTRAL MAINE...
  CENTRAL OXFORD COUNTY IN WESTERN MAINE...
  CENTRAL FRANKLIN COUNTY IN WESTERN MAINE...

* UNTIL 430 PM EDT...

* AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF RANGELEY
  LAKE STATE PARK...OR 7 MILES SOUTH OF RANGELEY...AND MOVING EAST AT
  50 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WELD...PHILLIPS...CARRABASSETT VALLEY...KINGFIELD...MADISON AND
  BINGHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.

&&

LAT...LON 4514 6985 4469 6983 4466 7087 4507 7068
TIME...MOT...LOC 1953Z 264DEG 44KT 4487 7058

$$

KIMBLE
1 follow-up statement
549 
WWUS51 KGYX 232010
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
410 PM EDT WED JUL 23 2014

MEC017-232020-
/O.CAN.KGYX.SV.W.0049.000000T0000Z-140723T2030Z/
OXFORD ME-
410 PM EDT WED JUL 23 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OXFORD COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS EXITED OXFORD COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.

LAT...LON 4471 7052 4509 7044 4514 6985 4473 6983
TIME...MOT...LOC 2010Z 264DEG 44KT 4487 7031

$$

MEC007-025-232030-
/O.CON.KGYX.SV.W.0049.000000T0000Z-140723T2030Z/
SOMERSET ME-FRANKLIN ME-
410 PM EDT WED JUL 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL FRANKLIN AND SOUTH CENTRAL SOMERSET COUNTIES...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PHILLIPS...OR 15 MILES
SOUTHEAST OF RANGELEY...MOVING EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AVON...
SALEM...STRONG...CARRABASSETT VALLEY...KINGFIELD...NEW VINEYARD...NEW
PORTLAND...INDUSTRY...NORTH ANSON...SOLON...MOSCOW...MADISON...
EMBDEN...BINGHAM AND ANSON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.

&&

LAT...LON 4471 7052 4509 7044 4514 6985 4473 6983
TIME...MOT...LOC 2010Z 264DEG 44KT 4487 7031

$$

KIMBLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:40 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 23, 2:40 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
240 PM EDT WED JUL 23 2014

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT AND EXITS
OFFSHORE THURSDAY MORNING. HIGH PRESSURE BUILDS IN FROM THE WEST
FRIDAY AND SATURDAY. WET WEATHER WILL ONCE AGAIN BE POSSIBLE LATE
IN THE WEEKEND AND EARLY NEXT WEEK AS THE NEXT UPPER TROUGH DIVES
IN.

&&

.NEAR TERM /THROUGH TONIGHT/...
SEVERE THUNDERSTORM WATCH IN EFFECT FOR THE ENTIRE CWA UNTIL 10
PM. THUNDERSTORMS ACROSS FAR NORTHERN ZONES AS WELL AS VT ARE
EXPECTED TO CONTINUE TO DEVELOP AND MOVE FURTHER INTO THE CWA BY
EARLY EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND
LOCALIZED FLASH FLOODING. THE CONVECTION SHOULD WEAKEN LATE THIS
EVENING WITH SHOWERS LINGERING FOR THE BALANCE OF THE NIGHT.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
LINGERING SHOWERS ACROSS S AND SE ZONES THROUGH MIDDAY THURS OR
SO...THEN SOME CLEARING TAKES PLACE. A FAIR NIGHT IS IN STORE FOR
THURS NIGHT AS HIGH PRESSURE BUILDS IN.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
A SLOW MOVING LOW PRESSURE SYSTEM WILL AFFECT THE AREA LATER IN
THE WEEKEND INTO EARLY NEXT WEEK WITH OCCASIONAL SHOWERS AND
POSSIBLY SOME THUNDERSTORMS.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SHORT TERM /THROUGH THURSDAY/...IFR OR LOWER IN SHOWERS AND
THUNDERSTORMS THROUGH THIS EVENING...THEN IMPROVING CONDITIONS ARE
FORESEEN. MAINLY VFR THU NIGHT AND FRI.

LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...IFR CONDITIONS WITH
SCT SHRA/TSTMS LIKELY TO DEVELOP SATURDAY NGT AND SUNDAY.

&&

.MARINE...
SHORT TERM /THROUGH FRIDAY/...SCA FOR TONIGHT FOR THE OCEAN WATERS FOR
MARGINAL 25 KT GUSTS AND SEAS 4-6 FT. QUIETER WINDS AND SEAS THU
THROUGH FRI.

LONG TERM /FRIDAY THROUGH MONDAY/...WINDS AND SEAS BELOW SCA
LEVELS THRU SATURDAY MORNING THEN SOUTHERLY FLOW INCREASES
POSSIBLY PUSHING WINDS AND SEAS TO SCA LEVELS OVER THE OPEN WATERS
LATE SATURDAY THRU SUNDAY.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ150-152-
     154.

&&
Hazardous weather outlook, Jul 23, 3:46 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
346 PM EDT WED JUL 23 2014

MEZ007>009-012>014-018>028-NHZ001>010-013-014-242000-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
346 PM EDT WED JUL 23 2014

...SEVERE THUNDERSTORM WATCH 432 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-242000-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
346 PM EDT WED JUL 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG THUNDERSTORMS WITH GUSTS IN EXCESS OF 34 KNOTS AND FREQUENT
LIGHTNING ARE LIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 23, 12:41 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1241 PM EDT WED JUL 23 2014

NHZ001-231715-
NORTHERN COOS-
1241 PM EDT WED JUL 23 2014

...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY THROUGH 115 PM EDT...

AT 1241 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 14 MILES
NORTH OF PITTSBURG TO 8 MILES WEST OF PITTSBURG... MOVING EAST AT 35
MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND
PITTSBURG...LAKE FRANCIS STATE PARK AND CLARKSVILLE THROUGH 115 PM
EDT.

HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

LAT...LON 4502 7106 4502 7151 4507 7151 4513 7144
      4515 7145 4520 7142 4524 7146 4525 7145
      4525 7139 4528 7136 4531 7128 4526 7123
      4525 7115 4531 7109

KIMBLE
Special weather statement, Jul 23, 12:44 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1244 PM EDT WED JUL 23 2014

MEZ012>014-018>028-NHZ006-008>010-013-014-231945-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-SOUTHERN CARROLL-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD...
SANFORD...BERWICK...NORTH WINDHAM...GORHAM...BRIDGTON...
LEWISTON-AUBURN...LIVERMORE FALLS...AUGUSTA...WATERVILLE...
WINTERPORT...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...
TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...
ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...WOLFEBORO...
OSSIPEE...CONCORD...HOOKSETT...LACONIA...MEREDITH...ROCHESTER...
DOVER...SALEM...DERRY...EXETER...PORTSMOUTH...HAMPTON
1244 PM EDT WED JUL 23 2014

...HEAT INDICES IN THE MID TO UPPER 90S THIS AFTERNOON...

THE COMBINATION OF TEMPERATURES REACHING THE LOWER 90S AND
DEWPOINT VALUES IN THE LOWER 70S WILL YIELD HEAT INDICES IN THE
MID TO UPPER 90S THIS AFTERNOON. WEAR LOOSE FITTING
CLOTHING...DRINK PLENTY OF WATER...AND STAY OUT OF THE SUN IF
POSSIBLE. THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA LATE
THIS AFTERNOON OR EVENING AND WILL HELP COOL THE AIR MASS. A FEW
OF THE STORMS MAY CONTAIN DAMAGING WINDS.
Special weather statement, Jul 23, 2:01 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
201 PM EDT WED JUL 23 2014

NHZ001-231830-
NORTHERN COOS-
201 PM EDT WED JUL 23 2014

...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY THROUGH 230 PM EDT...

AT 201 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHEAST OF COLEBROOK...MOVING
EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND
AROUND STEWARTSTOWN...COLEBROOK...COLEMAN STATE
PARK...PITTSBURG...LAKE FRANCIS STATE PARK AND CLARKSVILLE THROUGH
230 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

LAT...LON 4501 7151 4503 7151 4504 7150 4513 7107
      4491 7105 4485 7149 4500 7154

KIMBLE
Special weather statement, Jul 23, 2:25 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
225 PM EDT WED JUL 23 2014

MEZ007-008-NHZ001-231900-
NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN OXFORD-
225 PM EDT WED JUL 23 2014

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...FRANKLIN COUNTY
AND COOS COUNTY THROUGH 300 PM EDT...

AT 225 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF WILSONS MILLS...OR
ABOUT 21 MILES EAST OF CANAAN...MOVING EAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND DIXVILLE NOTCH STATE
PARK...COLEMAN STATE PARK...WILSONS MILLS...WENTWORTHS LOCATION...
DIXVILLE NOTCH...LINCOLN PLANTATION...OQUOSSOC...DAVIS AND TIM POND
THROUGH 300 PM EDT.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

LAT...LON 4518 7059 4501 7061 4486 7081 4482 7142
      4510 7122

KIMBLE
Local storm report, Jul 23, 3:39 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
339 PM EDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     NORTH STRATFORD         44.76N  71.59W
07/23/2014                   COOS               NH   LAW ENFORCEMENT

            TREE DOWN IN THE ROAD ON ROUTE 3 JUST NORTH OF TOWN.

&&

EVENT NUMBER GYX1400133

BROWN

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 12:41 PM EDTSpecial Weather StatementGYX34 min
Jul 23, 12:57 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford63 min
Jul 23, 3:22 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford53 min
Jul 23, 3:29 PM EDTAreal Flood AdvisoryGYXFranklin, Oxford2 hr
Jul 23, 4:39 PM EDTSpecial Weather StatementGYXOxford36 min
Jul 23, 4:48 PM EDTSpecial Weather StatementGYXKennebec27 min
Jul 23, 4:58 PM EDTSevere Thunderstorm WarningGYXFranklin, Kennebec, Somerset47 min
Jul 23, 5:42 PM EDTSpecial Weather StatementGYXAndroscoggin48 min
Jul 23, 5:58 PM EDTSpecial Weather StatementGYXKennebec47 min
Jul 23, 6:17 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford27 min
Jul 23, 6:23 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford, York67 min
Jul 23, 7:16 PM EDTSpecial Weather StatementGYXCumberland, Sagadahoc59 min
Jul 23, 7:23 PM EDTSpecial Weather StatementGYXYork67 min

Nearby

Severe Thunderstorm Warnings in Maine, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.